Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Septra or Sulfatrim

My two year old daughter was prescribed Seprta, generic is Sulfatrim, for a uninary tract infection. It seems like every time I give it to her, she gets really hyper about twenty minutes later. Has anyone's children been prescribed this antibiotic, and has it had this effect??? I'm trying to figure out if this is really a side effect of the medicine, or just a coincidence.

 
jluvskija

Asked by jluvskija at 9:46 PM on Oct. 17, 2008 in General Parenting

Level 1 (0 Credits)
This question is closed.
Answers (2)
  • Found this on www.druginfonet.com so it could be a common side effect even though the answer is vague the question matches yours.

    Question: With regards to the prescribed dosage for a UTI female 4 years of age who seemed to become hyperactive after administration of medication. Is this due to medication or flavors or dyes used to manufacture medication, and is there any problem or significance?

    Answer: Sulfatrim is made by Barre-National Inc. and NMC Laboratories-- both subsidiaries of A.L. Pharma, Inc. The fillers etc. are not listed in the PDR. However, you can reach the company at 7205 Windsor Blvd. Baltimore, MD 21244.
    coug70_99

    Answer by coug70_99 at 10:06 PM on Oct. 17, 2008

  • Thanks! I just called Walgreens, and they said that she's probably allergic to it.... I disagree... I'll call her doctor Monday and see what they say.
    jluvskija

    Answer by jluvskija at 10:18 PM on Oct. 17, 2008